English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Rapid computation of L-functions for modular forms

Vishe, P. (2013). Rapid computation of L-functions for modular forms. International Mathematics Research Notices, 2013(11), 2624-2656. doi:10.1093/imrn/rns112.

Item is

Files

show Files
hide Files
:
Vishe_rapid_oa_2013.pdf (Any fulltext), 305KB
Name:
Vishe_rapid_oa_2013.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Vishe, Pankaj1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 681245
DOI: 10.1093/imrn/rns112
URI: http://arxiv.org/pdf/1108.4887.pdf
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Mathematics Research Notices
  Alternative Title : Int. Math. Res. Not. IMRN
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2013 (11) Sequence Number: - Start / End Page: 2624 - 2656 Identifier: -